# SDR DALA2019123107630

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 72,339 hours, 52,693 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND ON ARRIVAL, NBR 2 ENG MISSING STARTER VALVE ACCESS DOOR. REPLACED NBR 2 ENGINE LOWER FWD COWL PER MD88 AMM 71-10. COWL ROBBED OFF SHIP 963. (LP6748864)
